# SDR 2007FA0000851

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: General aviation
- Aircraft: N2145G
- Make and model: Cessna 182A
- Aircraft serial: 51445
- Aircraft time: 3,914 hours
- Engine: Cont O470*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: S11073
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROD END AT STEERING COLLAR SHEARED CAUSING LOSS OF DIRECTIONAL CONTROL.
